Publicações de Docentes

Publicações 2021

Artigos aceitos

  1. Barreto, A.P.; Fontenele, F.; Hartmann, L. On regular algebraic hypersurfaces with non-zero constant mean curvature in Euclidean spaces. To appear in Proceedings A of the Royal Society of Edinburgh. DOI:
  2. Barreto, A.P.; Fontenele, F.; Hartmann, L. Rotational surfaces with second fundamental form of constant length. To appear in Communications in Analysis and Geometry. Preprint:
  3. Ferreira Costa, J.C.; Saia, M.J.; Soares Junior, C.H. Bi-Lipschitz and Ci-sufficiency of weighted jets. To appear in Journal of Singularities.
  4. de Oliveira, C.R.; Rossini, A.F. Effective operators for Robin Laplacian in thin two- and three-dimensional curved waveguides. To appear in Communications in Analysis and Geometry.


Artigos publicados

  1. Aloisio, M.; Carvalho, S.L.; de Oliveira, C.R. Some generic fractal properties of bounded self-adjoint operators. Letters in Mathematical Physics 111 (2021) 114 (19 pages).
  2. Aragão, G.S.; Bezerra, F.; Figueroa-López, R.N.; Nascimento, M.J.D. Continuity of pullback attractors for evolution processes associated with semilinear damped wave equations with time-dependent coefficients. Journal of Differential Equations, 298 (2021), 30-67. DOI:
  3. Artés, J.C.; Mota, M.C.; Rezende, A.C. Quadratic differential systems with a finite saddle-node and an infinite saddle-node (1,1) SN - (A). International Journal of Bifurcation and Chaos31(2), 24pp., (2021). DOI:
  4. Artés, J.C.; Mota, M.C.; Rezende, A.C. Quadratic differential systems with a finite saddle-node and an infinite saddle-node (1,1) SN - (B). International Journal of Bifurcation and Chaos31(9), 110pp., (2021). DOI:
  5. Artés, J.C.; Mota, M.C.; Rezende, A.C. Structurally unstable quadratic vector fields of codimension two: families possessing a finite saddle-node and an infinite saddle-node. Electronic Journal of Qualitative Theory of Differential Equations, 35, p. 1-89, (2021). DOI:
  6. Bazão, V.; Carvalho, T.O.; de Oliveira, C.R. Spectral Hausdorff dimensions for a class of Schrödinger operators in bounded intervals. Letters in Mathematical Physics 111 (2021) 65 (21 pages).
  7. Bezerra, F.; Figueroa-López, R.N.; Nascimento, M.J.D. Fractional oscillon equations; solvability and connection with classical oscillon equations. Communications on Pure and Applied Analysis, 20 (6), 2257-2277 (2021). DOI:
  8. Brasselet, J.P.; Libardi, A.K.M.;  Rizziolli, E.C.; Saia, M.J. The Wu classes in cobordism theory. A survey on cobordism of spaces and maps, in the smooth and singular cases. Acta Mathematicae Applicatae Sinica-English Series. v. XX, 1–19.
  9. Braun, F.; Dias, L.R.G.; Venato-Santos, J. On global invertibility of semi-algebraic local diffeomorphisms. Topol. Methods Nonlinear Anal58 (2021), 713-730.
  10. Braun, F.; Mereu, A.C. Zero-Hopf bifurcation in a 3D jerk system. Nonlinear Anal. Real World Appl. 59, 103245, 8pp. (2021).
  11. Braun, F.; Valls, C. A weight homogeneous condition to the real Jacobian conjecture in R2Proc. Edinb. Math. Soc. 64, 1028-1036 (2021).
  12. Caramello Jr., F.; Töben, D. Equivariant basic cohomology under deformations. Mathematische Zeitschrift 299, 2461-2482 (2021).
  13. Carvalho, R.S.; Nuño-Ballesteros, J.J.; Oréfice-Okamoto, B; Tomazella, J.N. Equisingularity of Families of Functions on Isolated Determinantal Singularities. Bulletin of the Brazilian Mathematical Society 52 (2021), 1-20. DOI:
  14. Carvalho, R.S.; Nuño-Ballesteros, J.J.; Oréfice-Okamoto, B; Tomazella, J.N. Families of ICIS with constant total Milnor number. International Journal of Mathematics 32 (13), 1-11 (2021). DOI:
  15. Carvalho, S.L; de Oliveira, C.R. Generic minimal lower-Hausdorff and maximal upper-packing spectral measures. Journal of Mathematical Physics 62, 8 pp. (2021).
  16. Carvalho, T.; Gonçalves, L.F. Creation of Limit Cycles in Piecewise Smooth Vector Fields Tangent to Nested Tori. Qualitative Theory of Dynamical Systems 20, (2021), 55 pp.
  17. Carvalho, T.; Gonçalves, L.F. A flow on Spresenting the ball as its minimal set. Discrete And Continuous Dynamical Systems-Series B 26, (2022), p. 4263.
  18. Figueiredo, G.M.; Madeira, G.F. Positive maximal and minimal solutions for non-homogeneous elliptic equations depending on the gradient. J. Differential Equations 274, 857–875 (2021). DOI:
  19. Golasiński, M.; Melo, T.; Santos, E.L. Homotopies of maps of suspended quaternionic projective spaces and their cohomotopy groups. Tbilisi Mathematical Journal, Special Issue (HomotopyTheorySpectra - 2020), 167-181 (2021).
  20. Golasiński, M.; Melo, T.; Santos, E.L. Homotopies of maps of suspended real and complex projective spaces and their cohomotopy groups. Topology and its Applications 293, Paper No. 107553, 19 pp. (2021). DOI:
  21. Gomes, J.N.V.; Marrocos, M.A.M.; Ribeiro, A.V.C. A note on gradient Ricci soliton warped metrics. Mathematische Nachrichten 294(10), p. 1879-1888 (2021). DOI:
  22. Himonas, A.A.; Petronilho, G. A Gdelta,1 almost conservation law for mCH and the evolution of its radius of spatial analyticity. Discrete and Continuous Dynamical Systems 41, no. 5, May 2021, 2031-2050.
  23. Hounie, J.; Picon, T. Local Hardy-Littlewood-Sobolev inequalities for canceling elliptic differential operators. J. Math. Anal. Appl. 494, p. 1-24 (2021).
  24. Hounie, J.; Zugliani, G. Tube Structures of co-rank 1 with Forms defined on Compact Surfaces. Journal of Geometric Analysis 31, p. 2540-2567 (2021).
  25. Hurtado, E.J.; Miyagaki, O.H.; Rodigues, R.S. Multiplicity of solutions to class of nonlocal elliptic problems with critical exponents. Mathematical Methods in the Applied Sciences. (2021). DOI:
  26. Kondo, C.I.; Pes, R.B. Well-Posedness for a Coupled System of Kawahara/KdV Type Equations. Applied Mathematics & Optimization 84, 2985-3024 (2021). DOI:
  27. Luna, T.L.M.; Madeira, G.F. Parabolic Kirchhoff equations with non-homogeneous flux boundary conditions: well-posedness, regularity and asymptotic behavior. Nonlinearity 34, 5844–5871 (2021). DOI:
  28. Mattos, D.; Santos, E.L.; Silva, N.A. On the length of cohomology spheres. Topology and its Applications 293, Paper No. 107569, 11 pp. (2021). DOI:
  29. Nunes, L.R.; Dos Santos Filho, J.R. On local solvability for a class of generalized Mizohata equations. Communications on Pure and Applied Analysis June 20(6), 2323-2340 (2021). DOI:
  30. de Oliveira, C.R.; Monteiro, W. All self-adjoint extensions of the magnetic Laplacian in nonsmooth domains and gauge transformations. Annali della Scuola Normale Superiore di Pisa. Classe di Scienze XXII (2021), 1805-1841.
  31. de Oliveira, C.R.; Rocha, V.L. Dirac cones for graph models of multilayer AA-stacked graphene sheets. Zeitschrift für Naturforschung A 76, 371-384 (2021).
  32. Oliveira, R.D.S.; Rezende, A.C.; Schlomiuk, D.; Vulpe, N. Characterization and bifurcation diagram of the family of quadratic differential systems with an invariant ellipse in terms of invariant polynomials. Revista Matemática Complutense, p. 1-53p, (2021). DOI:
  33. Paiva, T.F.V.; Santos, E.L. Cohomology Algebra of Orbit Spaces of Free Involutions on Some Wall Manifolds. Bulletin of the Brazilian Mathematical Society, New Series 53, 281-294 (2022). DOI:
  34. Pereira, B.K.L.; Nuño-Ballesteros, J.J.; Oréfice-Okamoto, B.; Tomazella, J.N. The relative Bruce-Roberts number of a function on a hypersurface. Proceedings of the Edinburgh Mathematical Society 64 (2021), 1-13. DOI:
  35. P.L.Q. Pergher; S. Zhao. Z2k-actions fixing the disjoint union of odd-dimensional quaternionic projective spaces. Houston Journal of Mathematics 47, (2021), 517-533.
  36. Prado, R.A.; de Oliveira, C.R.; de Oliveira, E.C. Density of states and Lifshitz tails for discrete 1D random Dirac operators. Mathematical Physics, Analysis and Geometry 24 (2021) 30 (29 pages).
  37. Presoto, A.E. The non-uniqueness of the limit solutions of the scalar Chern-Simons equations with signed measures. Mathematica Bohemica 146 (3), 235-249, 2021. DOI:
  38. Ruffino, F.F.; Barriga, J.C.R. Relative differential cohomology and generalized Cheeger-Simons characters. Communications in Analysis and Geometry 29 (4), 921–1005 (2021).
  39. Dos Santos Filho, J.R.; Da Silva, M.F. Global Solvability for first order real linear para differential operators III. Journal of Differential Equations. Volume 286(15), (2021), 731-750. DOI:
  40. Schützer, W.; de Oliveira, A.G. On some H-Galois objects and their polynomial H-identities. Arch. Math. 116, 7–18 (2021). DOI:
  41. Sônego, M.; do Nascimento, A.S. Stable transition layer induced by degeneracy of the spatial inhomogeneities in the Allen-Cahn problem. Discrete & Continuous Dynamical Systems. DOI:
  42. Talpo, H.L.; Schützer, W. Gradings on incidence algebras and their graded polynomial identities. Arch. Math. 116, 271–280 (2021). DOI:
  43. Verri, A.A. Spectrum of the Dirichlet Laplacian in sheared waveguides. Zeitschrift für angewandte Mathematik und Physik 72 (2021), 21pp.


Para atualização ou inclusão de algum dado, entre em contato pelo email